New Mexico, 2017Winter Storm and Heavy Snow in New Mexico, January 22 to 25, 2017
January 22 to 25, 2017 · NWS ABQ · 7 events in 7 counties and zones
The very active pattern that settled into New Mexico in mid December came to an end with one final dump of heavy mountain snow in late January. Widespread snowfall amounts between 6 and 12 inches impacted northern and western New Mexico while the higher terrain racked up between 12 and 20 inches.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The very active pattern that settled into New Mexico in mid December came to an end with one final dump of heavy mountain snow in late January. Widespread snowfall amounts between 6 and 12 inches impacted northern and western New Mexico while the higher terrain racked up between 12 and 20 inches. Temperatures were rather warm initially as southwest flow delivered moisture into the area from the eastern Pacific. The heaviest amounts occurred toward the end of the event as much colder, unstable northwesterly flow shifted into the state. Winds also increased as the colder air moved into New Mexico, resulting in blowing snow and low visibility in the higher terrain. Many areas reported wind gusts near 50 mph on the back side of this storm system. The below normal snowpack conditions from mid December gradually improved with each passing winter storm until almost every basin was near normal to well above normal for late January.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jan 22, 10:45 AM MST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 22, 10:45 AM MST, 1 hour 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1045 AM MST Sun Jan 22 2017
.AVIATION...
18Z TAF CYCLE
VFR conditions prevail and are forecast to persist with a couple
exceptions. An approaching trough will lead to increasing
atmospheric moisture and the development/lowering of VFR cigs
through the TAF period. An area of snow is forecast to develop
across northwest New Mexico this evening and overnight and will
likely impact KFMN with MVFR conditions and potential for short-
lived IFR conditions. MVFR cigs are forecast to develop at KGUP
overnight, but snow is expected to remain north. Otherwise,
increasing winds throughout the atmosphere will lead to strong
ridgetop winds Monday and the development of stronger surface
gusts prior to 18z at KLVS and KTCC.
11
&&
.PREV DISCUSSION...345 AM MST Sun Jan 22 2017...
.SYNOPSIS...
A brief break today before another round of accumulating snow for
the northern and portions of the western mountains as well as the
northwestern lower elevations beginning later tonight and persisting
into Tuesday morning before tapering off. Occasionally gusty winds
will result in areas of blowing snow as well. While some lower
elevation areas such as the eastern plains and rio grande valley may
warm today and Monday, temperatures overall will then cool to below
average. Drier weather with some lingering northern mountain snow
showers may linger for the rest of the week.
&&
.DISCUSSION...
Winds to slowly diminish today as the region is between weather
systems, for a rather brief period. Will allow the wind
advisories/high wind warnings to expire as scheduled, although some
areas such as Clines Corners or KSRR, may be near advisory levels
for a while.
Another round of accumulating snow to begin by later tonight over
some of the north and western high terrain. Snow levels may rise
some on Monday over these areas but will decrease again Monday
night, when the most widespread snow is expected. At the same time,
westerly winds increase, so there may be some areas of blowing snow
to worsen conditions. The Sangre de Cristo mts may fall into this
category as snow amounts may be somewhat marginal for a warning but
any blowing snow impacts might tip the scale to a warning. In any
case, will be posting a winter storm watch starting later tonight
and extending until early Tuesday morning. Still having a battle
with excessive guidance QPF, and trimmed down, but even so another 6
inches to a foot of snow with locally higher amounts for the San
Juan and Chuska mts as well as the Dulce area, is in the realm of
reality given the westerly flow.
High temperatures may warm Monday in the plains and RGV due to
downslope winds but by Tuesday all locales to be colder than
average, which persists through the week. Chances for precipitation
taper off mid to late week but GFS is displaying a bit more
energetic and moist wave/northwest flow, so have some meager pops nw
and Sangre de Cristo mts for now.
&&
.FIRE WEATHER...
Winds across the high terrain early this morning will continue to
slowly diminish through the morning hours, however, breezy to windy
conditions will be felt along and just east of the central mtn chain
this afternoon. Gusts today will not be as strong as yesterday, but
gusts near 35-40 mph will be common, particularly across the central
highlands. Otherwise, temperatures will warm up a few degrees over
yesterdays readings, but clouds associated with the next storm
system will move into the area this afternoon, limiting the warming
potential some. Precipitation will redevelop late this afternoon and
moreso this evening across northwest NM as perturbations in the
upper level flow move into the area. Temperatures should be cold
enough for snow across all areas tonight.
The next main upper level system will arrive on Monday and Monday
night. An associated Pacific front will slide from west to east
across the state, and a band of precipitation is expected to
accompany it. Otherwise, orographic lift will be the main
precipitation driver. The northern mountains, including the Chuskas,
should be favored for quite a bit of snow. Other western and central
areas will see most of the snow from the frontal band, which may
fall apart as it approaches central NM. Strong west to southwest
winds will return both ahead of and behind the front. Widespread
gusts near 40 mph will be common.
Though some snow showers may persist over the high terrain on
Tuesday, the main story of Tuesday will be the winds across the east
central plains. Westerly wind gusts near 50 mph will be possible.
The rest of the week looks to be dry, but remaining cold.
Temperatures Tuesday through the end of the week will remain below
normal. A re-inforcing shot of colder air will arrive on Friday,
though this system will be dry. Starting next week, a pattern shift
may be in store with a strong upper level ridge building over the
western CONUS.
Ventilation will be poor across much of northern and western NM
today. Vent rates will improve on Monday and moreso on Tuesday as
winds increase. Thereafter, vent rates will lower through the end of
the week, with much of the western two-thirds of the area seeing
poor ventilation.
34
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from this evening through late Monday night for
the following zones... NMZ502>504-510>514-516.
&&
33
Hazardous weather outlook, Jan 22, 4:35 AM MST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 AM MST SUN JAN 22 2017
NMZ501>540-231300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
435 AM MST SUN JAN 22 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
SNOW WILL BEGIN TO INCREASE AGAIN LATER THIS EVENING OVER PORTIONS
OF THE NORTHERN AND WESTERN HIGH TERRAIN WITH SOME ACCUMULATIONS
AND LOCALIZED AREAS OF BLOWING SNOW POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW LEVELS MAY RISE ON MONDAY TO AROUND 7500 FEET...LIMITING
POTENTIAL FOR ACCUMULATING SNOW TO THE HIGHER ELEVATIONS OF THE
NORTH AND WEST. SNOW WILL BECOME MORE WIDESPREAD AND HEAVY WITH
POTENTIAL FOR AREAS OF REDUCED VISIBILITIES IN ACCUMULATING AND
BLOWING SNOW OVER THE WEST AND NORTH...INCLUDING THE LOWER
ELEVATIONS...MONDAY NIGHT. SNOW IS EXPECTED TO DIMINISH TUESDAY.
COLDER THAN NORMAL BUT DRIER WEATHER EXPECTED THEREAFTER.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AND WIND SPEEDS AS
WELL AS ANY RESULTING IMPACTS THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX.
In the hours before
Local storm report, Jan 22, 6:58 AM MST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
658 AM MST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST 22 SE BOSQUE DEL APACHE 33.56N 106.65W
01/21/2017 M61 MPH SOCORRO NM MESONET
WHITE SANDS MISSILE RANGE - HARRY.
0240 PM NON-TSTM WND GST 11 SE BOSQUE DEL APACHE 33.72N 106.74W
01/21/2017 M59 MPH SOCORRO NM MESONET
WHITE SANDS MISSILE RANGE - SULF
0250 PM NON-TSTM WND GST 21 SE BOSQUE DEL APACHE 33.62N 106.60W
01/21/2017 M58 MPH SOCORRO NM MESONET
WHITE SANDS MISSILE RANGE - STALLION WIT.
&&
EVENT NUMBER ABQ1700575
EVENT NUMBER ABQ1700576
EVENT NUMBER ABQ1700577
JLPLocal storm report, Jan 22, 9:43 AM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 AM MST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 7 E ALBUQUERQUE 35.12N 106.50W
01/21/2017 M1.0 INCH BERNALILLO NM CO-OP OBSERVER
COMANCHE AND TRAMWAY.
0915 AM SNOW 1 NW FARMINGTON 36.76N 108.20W
01/21/2017 M1.1 INCH SAN JUAN NM COCORAHS
0915 AM SNOW 1 WSW SANTA FE 35.67N 105.98W
01/21/2017 M2.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 4 NE SANTA FE 35.72N 105.90W
01/21/2017 M2.7 INCH SANTA FE NM COCORAHS
HYDE PARK AND SIERRA DEL NORTE.
0915 AM SNOW 1 WNW WHITE ROCK 35.83N 106.23W
01/21/2017 M3.9 INCH LOS ALAMOS NM COCORAHS
0915 AM SNOW 2 NE PLACITAS 35.33N 106.40W
01/21/2017 M2.3 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 3 NNE LOS CERRILLOS 35.48N 106.10W
01/21/2017 M1.2 INCH SANTA FE NM COCORAHS
0915 AM SNOW 2 NNW EDGEWOOD 35.09N 106.21W
01/21/2017 M2.3 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 SSW TIJERAS 35.08N 106.38W
01/21/2017 M2.0 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 2 N EDGEWOOD 35.09N 106.19W
01/21/2017 M3.8 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 N CANONES 35.69N 106.75W
01/21/2017 M2.8 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 5 ENE LOS CERRILLOS 35.47N 106.04W
01/21/2017 M1.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 2 SSW LOS CORDOVAS 36.36N 105.65W
01/21/2017 M1.8 INCH TAOS NM COCORAHS
0915 AM SNOW 3 ENE PONDEROSA 35.68N 106.62W
01/21/2017 M7.5 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 2 SSE TAOS 36.36N 105.57W
01/21/2017 M1.1 INCH TAOS NM COCORAHS
0915 AM SNOW 2 NW EL RITO 36.37N 106.22W
01/21/2017 M3.3 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 2 WNW PONDEROSA 35.68N 106.70W
01/21/2017 M7.6 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 19 N ALCALDE 36.36N 106.06W
01/21/2017 M3.1 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 1 SW PLACITAS 35.30N 106.44W
01/21/2017 M1.3 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
01/21/2017 M2.2 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 6 SSE SANTA FE 35.60N 105.91W
01/21/2017 M2.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 3 WSW AGUA FRIA 35.63N 106.07W
01/21/2017 M2.5 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 WSW SEDILLO 35.09N 106.31W
01/21/2017 M6.0 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 1 N MILAN 35.19N 107.89W
01/21/2017 M1.6 INCH CIBOLA NM COCORAHS
0915 AM SNOW 5 NW CANONES 36.24N 106.50W
01/21/2017 M3.0 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 1 N RUIDOSO 33.34N 105.68W
01/21/2017 M1.0 INCH LINCOLN NM COCORAHS
0915 AM SNOW 7 SE PLACITAS 35.24N 106.34W
01/21/2017 M2.0 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 2 NW EDGEWOOD 35.09N 106.22W
01/21/2017 M2.6 INCH SANTA FE NM COCORAHS
0800 PM SNOW 5 E EL MORRO 35.05N 108.24W
01/21/2017 M2.5 INCH CIBOLA NM TRAINED SPOTTER
0915 AM SNOW 2 SW AGUA FRIA 35.63N 106.05W
01/22/2017 M2.8 INCH SANTA FE NM COCORAHS
0915 AM SNOW 5 E SHADY BROOK 36.37N 105.38W
01/22/2017 M7.0 INCH TAOS NM COCORAHS
0915 AM SNOW 2 SSE ALTO 33.37N 105.67W
01/22/2017 M1.8 INCH LINCOLN NM COCORAHS
0915 AM SNOW 3 NE BONITO LAKE 33.49N 105.70W
01/22/2017 M4.3 INCH LINCOLN NM COCORAHS
0915 AM SNOW 2 W DATIL 34.14N 107.88W
01/22/2017 M3.7 INCH CATRON NM COCORAHS
0915 AM SNOW 2 NNE QUESTA 36.74N 105.58W
01/22/2017 M3.5 INCH TAOS NM COCORAHS
0915 AM SNOW 6 WNW ESPANOLA 36.03N 106.16W
01/22/2017 M1.2 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 3 NE FARMINGTON 36.79N 108.15W
01/22/2017 M4.7 INCH SAN JUAN NM COCORAHS
0915 AM SNOW 2 E GLORIETA 35.58N 105.73W
01/22/2017 M3.6 INCH SANTA FE NM COCORAHS
0915 AM SNOW 10 N FARMINGTON 36.90N 108.19W
01/22/2017 M6.1 INCH SAN JUAN NM COCORAHS
0915 AM SNOW 5 NW LAMY 35.53N 105.94W
01/22/2017 M2.1 INCH SANTA FE NM COCORAHS
0915 AM SNOW ANGEL FIRE 36.39N 105.28W
01/22/2017 M2.0 INCH COLFAX NM COCORAHS
0915 AM SNOW 4 NNW LAMY 35.53N 105.91W
01/22/2017 M1.9 INCH SANTA FE NM COCORAHS
0915 AM SNOW 5 ESE BLACK LAKE 36.27N 105.18W
01/22/2017 M1.3 INCH COLFAX NM COCORAHS
0915 AM SNOW 1 SSE GALLUP 35.51N 108.73W
01/22/2017 M8.5 INCH MCKINLEY NM COCORAHS
&&
EVENT NUMBER ABQ1700578
EVENT NUMBER ABQ1700579
EVENT NUMBER ABQ1700580
EVENT NUMBER ABQ1700581
EVENT NUMBER ABQ1700582
EVENT NUMBER ABQ1700583
EVENT NUMBER ABQ1700584
EVENT NUMBER ABQ1700585
EVENT NUMBER ABQ1700586
EVENT NUMBER ABQ1700587
EVENT NUMBER ABQ1700588
EVENT NUMBER ABQ1700589
EVENT NUMBER ABQ1700590
EVENT NUMBER ABQ1700591
EVENT NUMBER ABQ1700592
EVENT NUMBER ABQ1700593
EVENT NUMBER ABQ1700594
EVENT NUMBER ABQ1700595
EVENT NUMBER ABQ1700596
EVENT NUMBER ABQ1700597
EVENT NUMBER ABQ1700598
EVENT NUMBER ABQ1700599
EVENT NUMBER ABQ1700600
EVENT NUMBER ABQ1700601
EVENT NUMBER ABQ1700602
EVENT NUMBER ABQ1700603
EVENT NUMBER ABQ1700604
EVENT NUMBER ABQ1700605
EVENT NUMBER ABQ1700606
EVENT NUMBER ABQ1700607
EVENT NUMBER ABQ1700608
EVENT NUMBER ABQ1700609
EVENT NUMBER ABQ1700610
EVENT NUMBER ABQ1700611
EVENT NUMBER ABQ1700612
EVENT NUMBER ABQ1700613
EVENT NUMBER ABQ1700614
EVENT NUMBER ABQ1700615
EVENT NUMBER ABQ1700616
EVENT NUMBER ABQ1700617
EVENT NUMBER ABQ1700618
EVENT NUMBER ABQ1700619
EVENT NUMBER ABQ1700620
EVENT NUMBER ABQ1700621
CALocal storm report, Jan 22, 10:56 AM MST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1056 AM MST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HIGH SUST WINDS 1 SSE CLINES CORNERS 35.00N 105.66W
01/22/2017 M43 MPH TORRANCE NM ASOS
KCQC ASOS.
&&
EVENT NUMBER ABQ1700622
CAEvent by event
5 heavy snow, 1 winter storm, 1 high wind. Local standard time, as filed.
Heavy Snow, San Juan Mountains
- When
- January 22, 12:00 PM MST to January 24, 10:00 PM MST
- Where
- San Juan Mountains forecast zone
- Reported by
- SNOTEL
Public, COOP, and SNOTEL sites reported between 8 and 15 inches from Chama to Hopewell Lake and Tres Piedras. Difficult travel was reported.
Heavy Snow, Jemez Mountains
- When
- January 22, 12:00 PM MST to January 24, 10:00 PM MST
- Where
- Jemez Mountains forecast zone
- Reported by
- Park/Forest Service
Various observers across the Jemez Mountains reported 8 to 12 inches of snowfall, including Coyote and Gallina. The big winner was 20 inches at Pajarito Mountain.
Heavy Snow, Chuska Mountains
- When
- January 22, 11:00 PM MST to January 24, 10:00 AM MST
- Where
- Chuska Mountains forecast zone
- Reported by
- SNOTEL
Navajo Whiskey SNOTEL reported 11 inches of snowfall.
Winter Storm, Far Northwest Highlands
- When
- January 22, 11:00 PM MST to January 24, 11:00 AM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- COOP Observer
The area from Navajo Dam to Dulce picked up between 2 and 9 inches of snowfall. Difficult travel conditions were reported along U.S. Highway 64.
Heavy Snow, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River
- When
- January 23, 12:00 AM MST to January 25, 12:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
- Reported by
- Public
Various observers across the high terrain of Taos County reported between 8 and 16 inches of snowfall. Taos Ski Valley issued an avalanche warning as strong winds combined with heavy snowfall on unstable snowpack. A peak wind of 68 mph was reported at Kachina Peak.
Heavy Snow, West Slopes of the Sangre de Cristo Mountains
- When
- January 23, 12:00 AM MST to January 24, 10:00 PM MST
- Where
- West Slopes of the Sangre de Cristo Mountains forecast zone
- Reported by
- CoCoRaHS
Various observers reported between 4 and 12 inches of snowfall mainly in the area from Questa to Sipapu and Chamisal.
High Wind, Quay County
- When
- January 24, 10:00 AM MST to 2:30 PM MST
- Where
- Quay County forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- ASOS
Sustained winds between 40 and 44 mph occurred for several hours at Tucumcari.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Florida, January 22, 20171 death · $4,000 · 1 in hail · 16 events
- Coastal Flood and Damaging Winds in Florida, January 22 to 23, 20171 injured · $188,000 · 55 kt wind · 16 events
- Wildfire and Strong Wind in Texas, January 22, 2017$125,000 · 3 events
- Flash Flooding in Georgia, January 22 to 23, 2017$57,000 · 7 events
- Tornadoes and Hail in Georgia, January 22, 2017EF1 · 18 events
- Winter Storm and Heavy Snow in Idaho, January 22 to 24, 2017$45,000 · 9 events
- Strong Wind in Texas, January 22, 20171 injured · $26,000 · 4 events
- Tornado and Damaging Winds in Georgia, January 22, 2017EF1 · 3 events
- Flash Flood and Debris Flows in California, January 22 to 23, 2017$160 · 69 kt wind · 24 events
- Marine Thunderstorm Winds in Gulf of Mexico, January 22 to 23, 201752 kt wind · 17 events
- Avalanche and Heavy Snow in Arizona, January 22 to 25, 201713 events
- Winter Storm in Wyoming, January 22 to 25, 201713 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 667785, 667786, 667780, 667782, 667788, 667790, 667888.